A non-archimedean analogue of the calabi-yau theorem for totally degenerate abelian varieties

Yifeng Liu Columbia University

Differential Geometry mathscidoc:1609.10235

Journal of Differential Geometry, 89, (1), 87-110, 2011
We show an example of a non-archimedean version of the existence part of the Calabi-Yau theorem in complex geometry. Precisely, we study totally degenerate abelian varieties and certain probability measures on their associated analytic spaces in the sense of Berkovich.
No keywords uploaded!
[ Download ] [ 2016-09-13 20:57:24 uploaded by admin ] [ 347 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{yifeng2011a,
  title={A NON-ARCHIMEDEAN ANALOGUE OF THE CALABI-YAU THEOREM FOR TOTALLY DEGENERATE ABELIAN VARIETIES},
  author={Yifeng Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913205724643713896},
  booktitle={Journal of Differential Geometry},
  volume={89},
  number={1},
  pages={87-110},
  year={2011},
}
Yifeng Liu. A NON-ARCHIMEDEAN ANALOGUE OF THE CALABI-YAU THEOREM FOR TOTALLY DEGENERATE ABELIAN VARIETIES. 2011. Vol. 89. In Journal of Differential Geometry. pp.87-110. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913205724643713896.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved